# SDR IXXA0400120O

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129523
- Aircraft time: 76,488 hours, 20,959 cycles
- System (JASC): 2311 · UHF Communications System
- Part: Transceiver
- Part number: 5221501041
- Part serial: 5233
- Condition: Broken
- Location: Cockpit
- Part time: 76,488 hours, 20,959 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM KSUU TO PHIK, HF NR 1 AND NR 2 RADIO REPORTED TO HAVE LOUD BACKGROUND SQUEAL AND IS UNREADABLE.  CREW RETURNED AIRCRAFT TO KSUU AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 HF ACCESSORY COUPLER AND NR 2 HF R/T.  OPERATIONAL CHECKS WERE GOOD PER ALL APPLICABLE MANUALS.
